Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A comparison theorem for elliptic differential equations


Author: C. A. Swanson
Journal: Proc. Amer. Math. Soc. 17 (1966), 611-616
MSC: Primary 35.11; Secondary 35.42
MathSciNet review: 0201781
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11, 35.42

Retrieve articles in all journals with MSC: 35.11, 35.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0201781-2
Article copyright: © Copyright 1966 American Mathematical Society